Narrow Results Clear All
Search results for "Look-Alike, Sound-Alike Drugs"
- Look-Alike, Sound-Alike Drugs
- Neonatology and Intensive Care
Journal Article > Study
Sauberan JB, Dean LM, Fiedelak J, Abraham JA. Am J Health Syst Pharm. 2010;67:49-57.
This study reports on a quality improvement effort to eliminate errors due to look-alike, sound-alike medications.
Journal Article > Commentary
Mistaken identity of skin cleansing solution leading to extensive chemical burns in an extremely preterm infant.
Mannan K, Chow P, Lissauer T, Godambe S. Acta Paediatr. 2007;96:1536-1567.
This case report describes an incident of harm due to application of the wrong cleansing solution, discusses the risk of neonatal burns, and emphasizes the importance of vigilance to prevent such errors.
Food and Drug Administration (FDA) Patient Safety News. Show #58. December 2006.
This video story reviews a high-profile medication error and suggests actions to prevent similar incidents from occurring.
Davies T. Washington Post. September 22, 2006.
This article reports on the deaths of three infants from heparin overdoses and describes how the hospital community has responded to the errors.